# SDR ASAA2023033042665

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 4,632 hours, 1,341 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENROUTE SAT-1 INDICATES NOT READY. GROUNDED - YES. RESET SATCOM C/B P18-2 PANEL E13. PERFORM BITE TEST IAW B737-9 AMM 20-15-00-740-801. SYSTEM TEST PASS NO 30 DAY HISTORY
